# SDR UALA2012052702973

- Difficulty date: May 26, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 76,622 hours, 22,358 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL PATH LIGHT AND STOWBIN EMERGENCY LIGHT INOPERATIVE ROW 25 TO 35.  FOUND BATTERY AT POS M735 BAD REPLACED PER MM.
